# SDR UPS04442824

- Difficulty date: July 10, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BS 200 RIGHT FRAME WEB FOUND SEVERAL CRACK BETWEEN STR 13A & STR 14A.  BS 200 RIGHT FRAME WEB CRACKED AREA REPAIRED AS PER RS R53-12-35175 FIG 4 AND EO B747-5310-20791-A.
